# SDR AALA201809049008

- Difficulty date: August 29, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 55,708 hours, 26,512 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ECAM-SMOKE LAVATORY SMOKE ON APPROXIMATELY 4 SECONDS THEN OFF TWICE.   FLIGHT ATTENDANTS ALSO HAD A CABIN WARNING,  NO INDICATION OF SMOKE OR FIRE.  NO PASSENGERS IN LAVATORY. PERFORMED BITE TEST AND RESET SDCU1 AND SDCU2. NO FAULTS NOTED, NO HISTORY LAST 30 DAYS. OK FOR SERVICE IAW AMM 26-17-00.
